Inventiones mathematicae

, Volume 134, Issue 3, pp 489–545 | Cite as

Smoothing effects and local existence theory for the generalized nonlinear Schrödinger equations

  • Carlos E. Kenig
  • Gustavo Ponce
  • Luis Vega
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Carlos E. Kenig
    • 1
  • Gustavo Ponce
    • 2
  • Luis Vega
    • 3
  1. 1. Department of Mathematics, University of Chicago, Chicago, IL 60637, USAUS
  2. 2. Department of Mathematics, University of California, Santa Barbara, CA 93106, USAUS
  3. 3. Departamento de Matematicas, Universidad del Pais Vasco, Apartado 644, E-48080 Bilbao, SpainES

Personalised recommendations